Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 24, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 6, 2015, 9:31 PM CDT for Throckmorton County, Texas. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2015, 9:31 PM CDT (02:31 UTC)
- Expired
- May 6, 2015, 10:15 PM CDT
- In force
- 44 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
County Throckmorton County, TX
The radar
The Dyess AFB radar (KDYX), 72 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 9:37 PM CDT | TORNADO | 8 W Throckmorton, TX | LARGE TORNADO REPORTED BY MULTIPLE STORM CHASERS NEAR THE INTERSECTION OF US 380 AND TX 222. TORNADO HAS SINCE BECOME RAIN WRAPPED. |
| May 6, 10:00 PM CDT | TORNADO | 8 Nw Throckmorton, TX | MULTIPLE REPORTS OF A CONE TORNADO APPROXIMATELY 8 MILES NORTHWEST OF THROCKMORTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 8:51 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.5 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1584 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1221 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
610
WFUS54 KSJT 070231
TORSJT
TXC447-070315-
/O.NEW.KSJT.TO.W.0024.150507T0231Z-150507T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
931 PM CDT WED MAY 6 2015
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL THROCKMORTON COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 1015 PM CDT
* AT 927 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 8 MILES EAST OF IRBY...AND MOVING EAST AT 15
MPH.
HAZARD...TORNADO...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
THROCKMORTON AROUND 1010 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE THE INTERSECTION OF US-380 AND
HIGHWAY 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3312 9943 3322 9944 3335 9910 3312 9906
TIME...MOT...LOC 0231Z 260DEG 13KT 3320 9936
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$3 follow-up statements
382
WWUS54 KSJT 070242
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
942 PM CDT WED MAY 6 2015
TXC447-070315-
/O.CON.KSJT.TO.W.0024.000000T0000Z-150507T0315Z/
THROCKMORTON TX-
942 PM CDT WED MAY 6 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL THROCKMORTON
COUNTY UNTIL 1015 PM CDT...
AT 939 PM CDT...A CONFIRMED TORNADO WAS LOCATED 9 MILES WEST OF
THROCKMORTON...AND MOVING EAST AT 15 MPH.
HAZARD...DAMAGING TORNADO AND TENNIS BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC STORM WILL BE NEAR...
THROCKMORTON AROUND 1010 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3312 9926 3312 9936 3324 9938 3335 9910
3312 9906
TIME...MOT...LOC 0242Z 260DEG 13KT 3321 9931
TORNADO...OBSERVED
HAIL...2.50IN
$$927
WWUS54 KSJT 070252
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
952 PM CDT WED MAY 6 2015
TXC447-070315-
/O.CON.KSJT.TO.W.0024.000000T0000Z-150507T0315Z/
THROCKMORTON TX-
952 PM CDT WED MAY 6 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL THROCKMORTON
COUNTY UNTIL 1015 PM CDT...
AT 950 PM CDT...A CONFIRMED TORNADO WAS LOCATED 6 MILES NORTHWEST OF
THROCKMORTON...AND MOVING EAST AT 15 MPH.
HAZARD...DAMAGING TORNADO AND TENNIS BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC STORM WILL BE NEAR...
THROCKMORTON AROUND 1010 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3315 9928 3326 9933 3335 9910 3315 9906
TIME...MOT...LOC 0252Z 260DEG 13KT 3322 9927
TORNADO...OBSERVED
HAIL...2.50IN
$$605
WWUS54 KSJT 070304
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1004 PM CDT WED MAY 6 2015
TXC447-070315-
/O.CON.KSJT.TO.W.0024.000000T0000Z-150507T0315Z/
THROCKMORTON TX-
1004 PM CDT WED MAY 6 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL THROCKMORTON
COUNTY UNTIL 1015 PM CDT...
AT 1000 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR THROCKMORTON...
AND MOVING EAST AT 15 MPH.
HAZARD...DAMAGING TORNADO AND TENNIS BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC STORM WILL BE NEAR...
THROCKMORTON AROUND 1010 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3317 9929 3326 9933 3335 9910 3317 9906
TIME...MOT...LOC 0304Z 260DEG 13KT 3323 9922
TORNADO...OBSERVED
HAIL...2.50IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 6, 6:15 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, May 6, 6:15 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 615 PM CDT Wed May 6 2015 .AVIATION... /00Z TAFS/ Currently severe storms across the Big Country north of the KABI terminal. Going with a VCTS at the KABI terminal and an hour tempo group between 03-04Z. New storms developing out into the eastern Permian Basin and may make it east into the Concho Valley and possibly the KSJT terminal after 01Z. Otherwise, at least isolated thunderstorms after midnight. Widespread stratus will develop after 06Z across West Central Texas with mainly IFR ceilings through Thursday morning. The winds will be south with gusts to near 25 knots. && .PREV DISCUSSION... /ISSUED 408 PM CDT Wed May 6 2015/ SHORT TERM... There is currently a severe weather threat on going across West Central Texas, with Tornado Watches in effect until 9 PM. The main reasons for the severe weather is strong instability and bulk effective shear of 40 to 45 knots. Have one isolated severe storm just west of Coleman and a few showers and storms over the western Big Country. The best potential for severe storms will be this evening anywhere across the area. The main hazards will be isolated tornadoes, very large hail and damaging winds. Have likely Pops across the Big Country to chance Pops further south. For Thursday, there will a another chance of thunderstorms. The best threat for a few severe storms will be across north of the I-20 corridor, where the instability and shear will be more favorable. The main hazards will be large hail and damaging winds. the best chance for severe weather will be during the afternoon and evening. LONG TERM... (Thursday Night through Sunday) There will be a chance of thunderstorms through much of the extended period, with severe weather possible through this weekend. Upper level southwest flow will continue on Friday across the southern Plains with a dryline which will push into the western 1/3 of the area during the afternoon. the combination of strong instability and good deep layer shear will lead to scattered thunderstorms mainly during the afternoon and evening across much of the area. A few storms may be severe, with large hail and damaging winds being the main threats. For Saturday, a strong upper level short wave will rotate northeast across Texas and Oklahoma with increasing mid and upper level ascent. At the surface, low pressure will be located across western Kansas by Saturday afternoon with a dryline extending south across western Texas. Thunderstorms will fire once again across the eastern 2/3 of our area. The combination of good instability and 0-6km shear will probably lead some storms being severe. Also, the strong upper level forcing, along with a fast mid level jet, may result in more significant severe weather, at least across the eastern 1/3 of the area. This is something we will have to watch at we get closer to the event. For Sunday, the combination of a cold front and continue upper level southwest flow will lead to another round of convection and the possibility for some heavy rainfall as the deep layer flow will be unidirectional with the possibility of training cells. (Monday through Wednesday) Looks like a potential wet pattern will continue across West Central through early next week. The combination of warm air advection above a shallow cool airmass and upper level disturbance moving by will continue to bring a chance of showers and thunderstorms. && .PRELIMINARY POINT TEMPS/POPS... Abilene 66 82 67 84 67 / 60 50 30 50 40 San Angelo 68 86 69 87 68 / 40 30 20 30 30 Junction 68 82 69 83 68 / 30 20 20 40 30 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 21
Hazardous weather outlook, May 6, 1:59 PM CDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 159 PM CDT WED MAY 6 2015 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-071900- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 159 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS MUCH OF WEST CENTRAL TEXAS. THE MOST SIGNIFICANT SEVERE WEATHER THREAT AREA...INCLUDING A FEW TORNADOES...HAIL LARGER THAN BASEBALL BALL SIZE...DAMAGING WINDS...WILL BE ALONG AND NORTH OF A SWEETWATER TO BALLINGER TO BROWNWOOD LINE. IN ADDITION...STORMS WILL PRODUCE DANGEROUS LIGHTNING AND THE POTENTIAL FOR LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CHANCE OF THUNDERSTORMS WILL CONTINUE INTO EARLY NEXT WEEK. WHILE ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE EACH DAY...THERE IS THE POTENTIAL FOR MORE ORGANIZED SEVERE WEATHER ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING. 24
In the hours before
Local storm report, May 6, 6:27 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
627 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL STAMFORD 32.94N 99.80W
05/06/2015 E1.25 INCH JONES TX PUBLIC
&&
EVENT NUMBER SJT1500265
JOHNSONLocal storm report, May 6, 6:30 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
630 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL ALBANY 32.73N 99.30W
05/06/2015 E2.25 INCH SHACKELFORD TX PUBLIC
&&
EVENT NUMBER SJT1500266
JOHNSONLocal storm report, May 6, 7:06 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
706 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL SAGERTON 33.08N 99.96W
05/06/2015 E1.00 INCH HASKELL TX PUBLIC
&&
EVENT NUMBER SJT1500267
PMLocal storm report, May 6, 7:30 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
730 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HAIL HASKELL 33.16N 99.73W
05/06/2015 E1.00 INCH HASKELL TX LAW ENFORCEMENT
&&
EVENT NUMBER SJT1500268
PMLocal storm report, May 6, 7:36 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
736 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 4 S HASKELL 33.10N 99.73W
05/06/2015 E2.75 INCH HASKELL TX PUBLIC
&&
EVENT NUMBER SJT1500269
PMLocal storm report, May 6, 8:24 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
824 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL RULE 33.18N 99.89W
05/06/2015 M1.25 INCH HASKELL TX TRAINED SPOTTER
&&
EVENT NUMBER SJT1500270
JOHNSONThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:25 PM CDT | Areal Flood Advisory | SJT | Haskell | 95 min |
| May 6, 7:29 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 46 min |
| May 6, 8:10 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 50 min |
| May 6, 8:17 PM CDT | Tornado Warning | SJT | Haskell, Throckmorton | 43 min |
| May 6, 8:36 PM CDT | Areal Flood Advisory | SJT | Haskell, Throckmorton | 114 min |
| May 6, 8:53 PM CDT | Tornado Warning | SJT | Haskell, Throckmorton | 52 min |
| May 6, 8:56 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 64 min |
| May 6, 9:05 PM CDT | Flash Flood Warning | SJT | Haskell, Throckmorton | 3 hr |
| May 6, 9:54 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 66 min |
| May 6, 10:05 PM CDT | Special Weather Statement | SJT | Irion | 40 min |
| May 6, 10:08 PM CDT | Tornado Warning | SJT | Throckmorton | 52 min |
| May 6, 10:53 PM CDT | Tornado Warning | SJT | Throckmorton | 36 min |
| May 6, 10:58 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 32 min |
| May 7, 1:55 PM CDT | Special Weather Statement | SJT | Throckmorton | 65 min |
| May 7, 2:11 PM CDT | Special Weather Statement | SJT | Throckmorton | 34 min |
| May 7, 2:43 PM CDT | Special Weather Statement | SJT | Throckmorton | 32 min |
| May 7, 3:37 PM CDT | Special Weather Statement | SJT | Throckmorton | 23 min |
| May 7, 4:35 PM CDT | Special Weather Statement | SJT | Haskell | 25 min |
| May 7, 4:59 PM CDT | Special Weather Statement | SJT | Haskell | 31 min |
| May 7, 5:28 PM CDT | Special Weather Statement | SJT | Haskell | 47 min |
| May 7, 5:38 PM CDT | Special Weather Statement | SJT | Fisher, Jones | 52 min |
| May 7, 5:42 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 48 min |
| May 7, 5:49 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones, Shackelford | 41 min |
| May 7, 6:02 PM CDT | Special Weather Statement | SJT | Throckmorton | 43 min |
| May 7, 6:06 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 39 min |
| May 7, 6:20 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Shackelford, Throckmorton | 40 min |
| May 7, 6:24 PM CDT | Special Weather Statement | SJT | Taylor | 21 min |
| May 7, 6:28 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 47 min |
| May 7, 6:44 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Haskell, Jones, Shackelford, Taylor | 46 min |
| May 7, 6:58 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 32 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.